# SDR AALA201505279012

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 2447
- Condition: Inoperative
- Location: L1 Door
- Part time: 34,342 hours, 26,140 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR DAMPER INOPERATIVE.  REPLACED THE L1 DOOR DAMPER.
